# SDR CALA2018012600323

- Difficulty date: January 26, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 89,221 hours, 12,089 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Unlatched
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE PACK UNLOCKED.  RELATCHED THE NR 1 SLIDE BUSTLE IAW AMM 25-66-06.
